Actifed P Cold (1.5/36/300mg) 400 Tablets
Sale
GSK Pharmaceuticals

Actifed P Cold 1.5/36/300mg (400 Tablet / Pack)

Cold and flu combination decongestant antihistamine paracetamol.

PKR 1900.00 PKR 2000.00
You save: PKR 100.00 Earn 3333 Points
Choose an option
Quantity
Currently out of stock. Check back soon or browse related products below.
Category
Cold,Cough & Flu

Share

Actifed P Cold 1.5/36/300mg contains pseudoephedrine, chlorpheniramine and paracetamol for cold and flu. Take as directed. Do not exceed 4g paracetamol in 24 hours. Pack of 400 tablets.

Purpose

Symptomatic relief of cold and flu (congestion, runny nose, fever, pain).

Ingredients

Pseudoephedrine, Chlorpheniramine and Paracetamol; strengths as per pack.

Warnings

Do not exceed 4g paracetamol in 24 hours. Contraindicated in severe hypertension. May cause drowsiness.

Side Effects

Drowsiness, dry mouth, dizziness. May cause elevated blood pressure.

Storage Instructions

Store below 25C. Protect from moisture.

Brand GSK Pharmaceuticals
Status Active

Customer reviews

Loading reviews…